Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Dirichlet and Fresnel Integrals via Iterated Integration

Paul Loya
Mathematics Magazine
Vol. 78, No. 1 (Feb., 2005), pp. 63-67
DOI: 10.2307/3219276
Stable URL: http://www.jstor.org/stable/3219276
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Dirichlet and Fresnel Integrals via Iterated Integration
Preview not available

Page Thumbnails

  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67